Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: This is a question for Cam W.

Posted by Bob on December 11, 2001, at 15:40:48

In reply to Re: This is a question for Cam W. bob, posted by Cam W. on December 11, 2001, at 8:51:13

Cam:

First, I'd like to say that you are an absolute Godsend to this board.

Secondly, when I mentioned your functionality, I was just noting that I've seen evidence that you hold down a job with sometimes intensive hours, and that you always have time to pay attention to this board, as well as being nothing but supportive. I'd call that highly functional. It just seems like so many of these meds affect cognitive functioning and have physical side-effects, like fatigue and tiredness. You seem to have found a mix of meds that works well for you.

Bob

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:86531
URL: http://www.dr-bob.org/babble/20011202/msgs/86583.html